# SDR DALA1145553115

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT BEAM +Y765 AT FR16 CORRODED.  SSI531189 BLENDED AREA IAW A319 SRM 51-74-00 L=0.075 W=2.0  D=.038 FOUND OUT OF LIMITS IAW A319 SRM 53-11-14 FIG 102.  REMOVED AND INSTALLED NEW FLOORBEAM P/N D53311281520202 IAW A319 SRM 51-42-11.
